# SDR USAA2010070291322

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 1,723 hours, 708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR2068
- Condition: Reads Low
- Location: R2 Door
- Part time: 1,723 hours, 708 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 939 - MSP - EES - 2R CHECK DOOR PRESSURE ON CIDS PANEL.  MAINTENANCE SERVICED 2R DOOR DAMPER PER MAINTENANCE MANUAL 52-22-00-614-002.
